# SDR IPXA2019032640513

- Difficulty date: March 10, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 63,393 hours, 11,794 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Part number: 2215134503
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C NR 2 ENG. LT T/R FIXED COWL CASCADE VANE FWD ATTACH FRAME IS CRACKED AT LOWER END. REPAIRED CRACKED NR 2 ENG. LT T/R FIXED COWL CASCADE VANE FWD ATTACH FRAME AT LOWER END IAW CMM 78-32-35 REPAIR 34. (MINOR)
